Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How good is Protinex for people above 60 years as a food supplement?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
How good is use of Protinex for the people above 60 years as a food supplement ?
Posted Sun, 27 Oct 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 47 minutes later
Brief Answer:

Detailed Answer:

Thanks for posting your query on XXXXXXX

Protinex is nutritional supplement that is advised in conditions where low body weight or inadequate nutrition is an issue. It may also be advised when the person is dealing with a chronic condition like diabetes, etc.

Since it is a nutritional supplement, it should be taken along with regular food and is not meant to replace it.

For the person in discussion here, it can be taken in low doses. In the presence of joint pains, weight gain due to the supplement can become an issue for her and may deteriorate her pains. Thus if you can tell me the weight and height of the person and the reason for considering Protinex use, I will be better able to help you.


Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor